My 81 year old MIL was diagnoised in March--she has received 15 radiation treatments, using a fentanly patch, arimidex, & so far 1 zometa infusion. She also received ratiation to the hip and spine.Recently she's been getting blurry vision with slight pain. We took her to the ER where they did an extensive optomology exam with no findings. she also had an MRI of the brain which reported (1) reventricular matter ischemic changes, (2) 2 incidental para falcine meningiomas, (3) subtle lesion of the right sphenoid bone with associated epidural enchancement & minimal enchancement along the right postion margin of the right lateral rectus muscle
Dear fasw: Without evaluation, it is impossible for us to comment or speculate on your MIL's blurry vision. You will be best served by reviewing the results of the MRI with her doctor to discuss if any of these findings may be responsible for the vision or if any of her medications may contribute to this.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.